Effects Of 3 Months Injectable Birth Control On Menstruation.?
I want to ask about KB injection 3 months. There is a friend of mine who just injected KB 3 months ago, now he started menstruation on March 31 yesterday, the completion of this April 4th, he was the beginning of KB on April 12th. My question is, will there be an influence or not at the same menstruation if the KB injection is done? Then if there are menstrual blood spots, do you have to go to the midwife / doctor? Then, if the spots are Sampek, the time limit for returning to the KB injection must be injected again. Thank you, please explain.
Good afternoon, thank you for asking at HealthReplies.com. Injecting birth control is one method of contraception or delay in pregnancy that contains hormones, such as birth control pills, implants / implants and some IUDs. This method of contraception works by inserting certain hormones into the body, which later this hormone will affect the body's normal hormonal balance and complicate the release of eggs and disrupt the journey of sperm cells to the egg, thus inhibiting pregnancy.
Because it is in the form of hormones, then everything that is influenced by hormones in a woman's body will also be affected, and it will be in the form of menstrual cycles, feelings, growth of fuzz, skin, and body weight. Therefore it is natural that women who use hormonal contraception then experience side effects such as menstruation that becomes irregular, the growth of pimples or fine hairs, and weight gain.
So regarding your question, these side effects need not be overly worried because it is natural, except if it is already very annoying, such as menstruation that comes out more frequently, and / or the bleeding becomes massive. As for the use of the KB injection itself. then after the injection, it must be injected again 3 months later, regardless of her menstrual status at that time, then inject it again 3 months later, and so on to plan to have children. So, hopefully answering your question.